Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

172 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My husband has a high BP after taking medicine also

my husband is on medicine more than 5 month now and the blood pressure is still high and he watch his diet and the doctor change his medicine as well nothing is working his blood presssure is usually 140/100 can anyone plz advise lots of tension with worried about him .
Fri, 11 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
Everybody is built differently. There are some people who respond to the medicines immediately, and others that are sometimes put on 2 types of medicines 2 to 3 times a day to try to control blood pressure. I have met people who have been on blood pressure medicine for years and they still are having trouble getting it under control. Try to be patient, it takes a bit of experimenting to get the right combination down. There is an outside chance, after you have exhausted all the doses and combinations of meds, that a renal angiogram might show a stenosis in the renal artery. If a renal artery stenosis is found in either the right or left kidneys, sometimes a stent to open the artery will bring the blood pressure back under control. I have seen some patients who have had this done and their blood pressure goes down, and I have seen others have it done with no success. I say try this as a last resort because it is an invasive procedure. The doctor has to put a catheter into the femeral artery and run it up to the renals. It is done routinely every day, but there are some risks. Good luck.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband is 42. He has had high blood pressure for over 15 years. He takes medicine to control it, but it often fluctuates from very high to very low quickly with weakness. Right now it went from 145/108, then within minutes it was 115/47. The doctors don t seem concerned enough to care.Should we be concerned?

doctor1 MD

hello doc i have hypertension im taking medicine...micardis 40mg in the morning and amlodiphine 5mg in the evening.....but yesterday night my bp was 153/103 and my heart rate was 95....after 4 hour i take again my bp was 130/90/78....im in danger ? my age 40...thanks doc

doctor1 MD

I am having high blood pressure for few years & under medication.But the bp is not under control even after taking medicines.Also i have a peculiar problem .I get sweating and little dizziness and then i pass stool.this is there for 2 months. Do i have any stomach problem and is this connected to raise in bp level ,thank you dr

Recent questions on  Hypertension

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...

                                        My father Mr. Paresh nath Pal, 69 years old having major kidney failure, wanted to know about what are the ways or alternatives.

I am providing details about him till now.

He has Hyper Tension , Diabetes for near about last 20 years. Pacemaker have been implanted on 2006 because of low pulse rate.

According to his recent report on 8th april:

Blood pressure- 124\75

Blood sugar- fasting92\pp141

Blood urea-104

Blood creatinine-3.90

potassium 4.8

hemoglobin-9

doctor1 MD

Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.

Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.

Is this because of the herbresser that I take 3 times a day?

Other drug that I take;

- Aspirin 1 x 100 mg

- Plavix 1 x 75 mg

- Lipitor 1 x 10 mg.

Appreciate your inputs on my above complaints. Thank you very much

doctor1 MD

I am 54 yrs man. Last morning when I masterbaded, i passed some rust coulured semen and some light yellow coloured semen. I am single for the last 12 yrs but have had irregular sex with few partners with healthy and good background. I have no other problem, except high BP for which I take medicene and the BP remain under control. I also maintain normal health and am regularly practicing yoga. But I am very worried about the red semens. Pl advice what to do. Many Thanks!

doctor1 MD

I am a 25 yr old female that has recently lost 70 pounds and suffers from pcos. I am off all the bp medicines I was taking, and have been on a gluten free diet since 4/21/11 b/c I am allergic to wheat. I have been getting dizzy, lightheaded, and have a fast heart rate and low blood pressure when standing or sitting up. my heart rate is usually in the 60 -70 range when resting, and it's been in the high 90 - 100 range while resting. The dizziness started Sunday 6/19/11 all of a sudden, and I have kept track of my BP and symptoms since Sunday. I get this intense pressure in my head, and the get dizzy, and my heart will race when I start to feel yucky, I have trouble breathing, when my heart rate is up this high for no apparent reason. My BP will be 93/62 and HR 101 standing, or it can be 114/65 and HR 80 a few minutes later.. but if I go from lying down to sitting, it will be elevated, then it elevates when I stand, if I lay down everything is fine.. the pressure in my head goes away, the dizzyness goes away, and the HR goes back to normal... I have a shunt in place for hydrocephalus, my first shunt was placed at the age of two weeks, and first revision was done 4/5/2010. I want to know what is causing this fluctuation in BP and the dizziness, and fast HR...thanks

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...